Table of Contents
Geometry
Volume 2013, Article ID 483727, 5 pages
http://dx.doi.org/10.1155/2013/483727
Research Article

A Porism Concerning Cyclic Quadrilaterals

Department of Mathematics, Southern Illinois University, Carbondale, IL 62901, USA

Received 26 April 2013; Accepted 15 July 2013

Academic Editor: Michel Planat

Copyright © 2013 Jerzy Kocik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present a geometric theorem on a porism about cyclic quadrilaterals, namely, the existence of an infinite number of cyclic quadrilaterals through four fixed collinear points once one exists. Also, a technique of proving such properties with the use of pseudounitary traceless matrices is presented. A similar property holds for general quadrics as well as for the circle.